# SDR DALA2025021401149

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 62,581 hours, 32,621 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3129 OILY SMELL IN MID AND AFT CABIN. CORRECTIVE ACTION: C/W AMDS 0550-9001-A320FAM. (0809744)
